Alert archive / Alabama / River Flood Warnings in 2025

River Flood Warning 13, NWS Mobile, AL

March 30, 2025Baldwin County, Alabama

NWS Mobile, AL issued this river flood warning at Mar 30, 2025, 8:59 PM CDT for Baldwin County, Alabama. It took effect at Mar 30, 2025, 11:50 PM CDT. It was in force for 17 hr.

The area

The outline as issued.

The facts

Issued
Mar 30, 2025, 8:59 PM CDT (01:59 UTC)
In effect from
Mar 30, 2025, 11:50 PM CDT
Expired
Mar 31, 2025, 5:01 PM CDT
In force
17 hr
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Flood severity
Minor

County Baldwin County, AL

The radar

The Mobile radar (KMOB), 44 km from the middle of the area, began a volume at 01:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Fish River (AL) near Silverhill (FSHA1). The gauge peaked at 11.84 ft at Mar 31, 2025, 5:00 AM CDT.

actionminormoderate051003/3104/01
Action stage
7 ft
Minor stage
11 ft
Moderate stage
13 ft
Major stage
18 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02378500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

740 
WGUS44 KMOB 310159
FLWMOB

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mobile AL
859 PM CDT Sun Mar 30 2025

...The National Weather Service in Mobile AL has issued a Flood 
Warning for the following river in Alabama...

  Fish River Near Silverhill affecting Baldwin County.

For the Fish River...including Silverhill...Minor flooding is 
forecast.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.


&&

ALC003-311815-
/O.NEW.KMOB.FL.W.0013.250331T0450Z-250331T1810Z/
/FSHA1.1.ER.250331T0450Z.250331T0600Z.250331T1209Z.NO/
859 PM CDT Sun Mar 30 2025

...FLOOD WARNING IN EFFECT UNTIL EARLY TOMORROW AFTERNOON...

* WHAT...Minor flooding is forecast.

* WHERE...Fish River near Silverhill.

* WHEN...Until early tomorrow afternoon.

* IMPACTS...At 11.0 feet, flood stage, County Road 48 floods at 
  Bohemian Park.
  At 13.0 feet, houses on River Road begin to flood.

* ADDITIONAL DETAILS...
  - At 8:30 PM CDT Sunday the stage was 8.7 feet.
  - Forecast...The river is expected to rise above flood stage
    late this evening to a crest of 11.8 feet just after midnight
    tonight. It will then fall below flood stage tomorrow
    morning.
  - Flood stage is 11.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3062 8779 3044 8778 3044 8783 3062 8784


$$
1 follow-up statement
687 
WGUS84 KMOB 311410
FLSMOB

Flood Statement
National Weather Service Mobile AL
910 AM CDT Mon Mar 31 2025

...Observed flooding changed to Minor severity and increased in 
duration for the following rivers in Alabama...

  Fish River Near Silverhill affecting Baldwin County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Additional information is available at www.weather.gov/mob.




&&

ALC003-312215-
/O.EXT.KMOB.FL.W.0013.000000T0000Z-250331T2201Z/
/FSHA1.1.ER.250331T0533Z.250331T1000Z.250331T1601Z.NO/
910 AM CDT Mon Mar 31 2025

...FLOOD WARNING NOW IN EFFECT UNTIL LATE THIS AFTERNOON...

* WHAT...Minor flooding is occurring.

* WHERE...Fish River near Silverhill.

* WHEN...Until late this afternoon.

* IMPACTS...At 11.0 feet, County Road 48 floods at Bohemian Park.

* ADDITIONAL DETAILS...
  - At 8:30 AM CDT Monday the stage was 11.5 feet.
  - Forecast...The river is expected to fall below flood stage
    late this morning.
  - Flood stage is 11.0 feet.


&&

LAT...LON 3062 8779 3044 8778 3044 8783 3062 8784


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Mar 30, 6:32 PM CDT, 2 hours 27 minutes earlier.

Area forecast discussion, Mar 30, 6:32 PM CDT, 2 hours 27 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
632 PM CDT Sun Mar 30 2025

...New Aviation...

.DISCUSSION...
Issued at 359 PM CDT Sun Mar 30 2025

After an interesting weather day with just enough shear and
instability combined with an outflow enhanced boundary along the
I-10 corridor to generate numerous showers and storms. Some of
those storms were able to rotate and now we transitioned to a
flooding threat as the lead shortwave providing the forcing moves
east of the area. Most of the area will remain dry tonight with
fog developing near the coast and offshore, some of which could
become dense. We will have to monitor fog development this
evening and overnight to see how far inland it can develop.

Attention then turns to the severe weather risk tomorrow. Showers
and storms are expected to ignite along a frontal boundary late
tonight across portions of the ArkLaTex and develop into a line
of thunderstorms that races southeast into our area Monday morning
and clears the area during the afternoon. SPC has extended the
Enhanced Risk southwest to cover almost the entire area for
tomorrow based on the potential for the line of storms to
strengthen as it moves into our area. The greatest risk will be
damaging winds along the QLCS with a few tornadoes possible in
lewps and bows. The CAM guidance is split on intensifying the line
or weakening it as it moves southeast. With the way we have been
worked over today, feel like the window for increasing instability
tomorrow morning will be brief. Therefore, we cannot discount the
weakening solution entirely.

The frontal boundary moves south of the area Monday night. The
front returns quickly northward as a warm front through midweek
ahead of another develop trough across the western states. A
developing upper level ridge across the western Atlantic and
Florida will keep conditions warm and dry through much of the
week. Rain chances return late in the period as another frontal
boundary approaches. /13

&&

.AVIATION...
(00Z TAFS)
Issued at 621 PM CDT Sun Mar 30 2025

An area of heavy rain moving slowly east over the I-10 corridor
and nearby will continue to bring local drops in VFR/MVFR
conditions to IFR/LIFR into the evening hours. Another round of
rain is expected to move over the forecast area after 09z/4am
Monday will bring another round of MVFR conditions dropping to
IFR/LIFR. With the heavy rain south from today will cause fog
development tonight, with drops to IFR/LIFR possible.
/16

&&

.MARINE...
Issued at 359 PM CDT Sun Mar 30 2025

Light to moderate southerly tonight then southwesterly
on Monday. Winds become northerly Monday night as a cold front
moves through, then a light southeasterly flow returns on Tuesday.
The onshore flow becomes moderate to occasionally strong for
Wednesday and Thursday. /13

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk through Monday afternoon for ALZ265-266.

FL...High Rip Current Risk through Monday afternoon for FLZ202-204-
     206.

MS...None.
GM...Dense Fog Advisory from midnight tonight to 9 AM CDT Monday for
     GMZ630>636-650-655-670-675.

&&

This product is also available on the web at:
www.weather.gov/mob

In the hours before

Special weather statement, Mar 30, 3:04 PM CDT, 5 hours 55 minutes before
Special Weather Statement
National Weather Service Mobile AL
304 PM CDT Sun Mar 30 2025

ALZ264-FLZ201>204-302100-
Baldwin Central AL-Escambia Inland FL-Santa Rosa Coastal FL-
Escambia Coastal FL-Santa Rosa Inland FL-
304 PM CDT Sun Mar 30 2025

...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL BALDWIN...WEST
CENTRAL SANTA ROSA AND CENTRAL ESCAMBIA COUNTIES THROUGH 400 PM
CDT...

At 304 PM CDT, Doppler radar was tracking a strong thunderstorm 6
miles southwest of Molino, or 7 miles northwest of Gonzalez, moving
east at 10 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Ensley, Molino, and Gonzalez.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3061 8755 3078 8744 3070 8712 3049 8724
TIME...MOT...LOC 2004Z 291DEG 10KT 3066 8739

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

RD
Special weather statement, Mar 30, 3:58 PM CDT, 5 hours 1 minute before
Special Weather Statement
National Weather Service Mobile AL
358 PM CDT Sun Mar 30 2025

FLZ202>204-302200-
Santa Rosa Coastal FL-Escambia Coastal FL-Santa Rosa Inland FL-
358 PM CDT Sun Mar 30 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN SANTA ROSA AND
SOUTH CENTRAL ESCAMBIA COUNTIES THROUGH 500 PM CDT...

At 357 PM CDT, Doppler radar was tracking a strong thunderstorm near
Floridatown, or near Ferry Pass, moving southeast at 10 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Oriole Beach, Pea Ridge, Ferry Pass, Ensley, Pace, Floridatown,
Brent, and Goulding.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3051 8732 3067 8721 3054 8694 3036 8710
TIME...MOT...LOC 2057Z 315DEG 8KT 3056 8721

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

RD
Special weather statement, Mar 30, 4:49 PM CDT, 4 hours 10 minutes before
Special Weather Statement
National Weather Service Mobile AL
449 PM CDT Sun Mar 30 2025

FLZ202-204-302245-
Santa Rosa Coastal FL-Escambia Coastal FL-
449 PM CDT Sun Mar 30 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL SANTA ROSA AND
SOUTHEASTERN ESCAMBIA COUNTIES THROUGH 545 PM CDT...

At 449 PM CDT, Doppler radar was tracking a strong thunderstorm near
Oriole Beach, or 6 miles northeast of Gulf Breeze, moving southeast
at 10 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Oriole Beach, Gulf Breeze, Navarre Beach, Pensacola Beach, and
Navarre.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3047 8721 3054 8705 3037 8684 3030 8718
TIME...MOT...LOC 2149Z 315DEG 8KT 3043 8710

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

RD

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 7:21 PM CDTSpecial Marine WarningMOB84 min
Mar 30, 11:35 PM CDTAreal Flood WarningMOBBaldwin6 hr
Mar 30, 11:38 PM CDTAreal Flood WarningMOBBaldwin6 hr
Mar 31, 7:49 AM CDTSpecial Weather StatementMOBChoctaw, Clarke, Washington41 min
Mar 31, 8:30 AM CDTSpecial Weather StatementMOBClarke, Monroe, Washington, Wilcox45 min
Mar 31, 9:01 AM CDTSpecial Weather StatementMOBBaldwin, Mobile59 min
Mar 31, 9:06 AM CDTSpecial Marine WarningMOB84 min
Mar 31, 9:10 AM CDTSpecial Weather StatementMOBButler, Conecuh, Monroe, Wilcox65 min
Mar 31, 10:02 AM CDTSpecial Weather StatementMOBBaldwin43 min
Mar 31, 10:19 AM CDTSpecial Weather StatementMOBCrenshaw41 min
Mar 31, 10:25 AM CDTSpecial Marine WarningMOB95 min
Mar 31, 10:54 AM CDTSpecial Weather StatementMOBCovington66 min
Mar 31, 11:06 AM CDTSpecial Weather StatementMOBCovington24 min
Mar 31, 11:43 AM CDTSpecial Marine WarningMOB92 min
Mar 31, 1:10 PM CDTSpecial Marine WarningMOB20 min

Nearby

River Flood Warnings in Alabama, 2025Every river flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.